# SDR ASAA2022052738506

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,658 hours, 10,996 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Mount Bracket
- Part number: 41F5102
- Part serial: YT127520
- Condition: Worn
- Location: #2 Engine
- Part time: 34,657 hours, 10,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. ASA T/C #78472000 #2 ENGINE INLET AND FAN BLADE - DETAILED INSPECTION : FOUND UPPER MOUNT BRACKET ON OIL TANK WORN. GROUNDED - YES. REMOVED #2 ENGINE OIL TANK UPPER MOUNT BRACKET. REINSTALLED WITH NEW BOLT AND FWD BUSHING. REF B737-900 AMM 79-11-01-400-801 STEP F( 2) AND (7). REQUIRES AFT BUSHING INSTALLATION AND TORQUE OF NUT ( ITEM 19 ). TRANSFERRED BUSHING INSTALLATION AND NUT TORQUE TO EBU SHOP ASA W/ O 1912286 N/R #00004 FOR DISPOSITION.
